# SDR UALA2011082204467

- Difficulty date: August 20, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 64,124 hours, 9,180 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Shutoff Valve
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG RT TURBINE VANE & VANE COOLING SHUTOFF VALVE INOPERATIVE AND LEAKING AIR THRU POSITION INDICATOR PIN. REMOVED VALVE PER AMM. INSTALLED NEW VALVE.
